# SDR ILD2006F00002

- Difficulty date: August 16, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N451H
- Make and model: Snias AS350B2
- Aircraft serial: 3231
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 0292208230
- Part serial: 12958
- Condition: Coked
- Location: Fuel Injection
- Part time: 835 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WOULD NOT START ON THE 3RD FLIGHT OF THE DAY.  INSPECTED ENGINE ASSY AND FOUND FUEL COKING AT INJECTION MANIFOLD.  REMOVED INJECTION MANIFOLD AND INSTALLED SAME TYPE INJECTION MANIFOLD.  COMPLIED WITH GROUND RUN AND LEAK CHECK AND OPERATIONAL CHECK, FOUND TO BE GOOD.  ALL WORK DONE IAW MM.  (K)
